# SDR CA131119004

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Unserviceable
- Location: Elt
- Part time: 11,694 hours
- Component: Elt, Artex
- Component part number: 4535002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE ANNUAL CERTIFICATION, G-SWITCH WAS FOUND TO BE UNSERVICEABLE.
